Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Medicine to postpone period by 3-4 days

Hy dis is prarthana, i live in VA.i want to postpone my period for 3-4 days coz our holiday is on head and i don wanna be on period during those days....back home there was a pill name premolut -N to control period but here i could not find anything,please suggest me the pill name to postpone the period...ill be grateful thank you
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using health care magic

Primolut contains a hormone called norethisterone similiar to progesterone.Progesterone normally maintains the endometrial lining and for this reason it can be used to delay periods.
Any hormone/contraceptive that is available that is predominantly progesterone will act to delay your periods.
Norethisterone may be marketed under different names where you are so you can ask for it.

I hope this helps
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor